# SDR AALA20130925003

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 74,577 hours, 39,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP EDGE OF INNER WEB DAMAGED INSIDE FORWARD AIRSTAIR DOOR OPENING SIX INCHES AFT OF FORWARD END.  INSTALLED FILLER & DOUBLER IAW SRM 53-01-00.
